Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

OrionNebula

Member
  • Content Count

    54
  • Joined

  • Last visited

Everything posted by OrionNebula

  1. maybe post some pics so we can better understand your situation
  2. Hey man! I'm 19 years old asian male, so i'll give u some tips about how i took care of my complexion: I took accutane about 6 months ago and i broke out REALLY badly, and made me feel drained and tired often without 8+ hours of sleep. After looking at your pictures, it seems like you still have active acne, so don't even think about dealing with "red marks" and scars without getting rid of the active stuff first. Be sure to try all the other oral medications such as antibiotics before you jump
  3. Tater how much do you weigh and how old are you? 160 MG of accutane a day is a pretty severe dose. The higher doses of accutane you take, the more likely you will get long term side effects and long term damage to your body. Please be careful when taking that sort of dosage.
  4. i was using that Olay Complete for sensitive skin, but they changed the formula for it now and it really irritates me... i was on 40mg-40-80-80. then quit after 4 months cuz accutane was making me depressed btw. i got chicken pox 1 month after i finished accutane so i'm pretty sure at one point i had WAYY more red marks than u. Now, they're vanishing as time goes on and it's been about 5.5 months post accutane
  5. Hey Marinann, ur acne really doesnt' seem that bad at all and the scarring seems like just red marks which fades naturally over time. My face was worse than that about 5 months ago after i just got off accutane + then got chicken pox! I had so many red marks, but now it has faded somewhat and is only a light pink colour. For me what works is washing with cetaphil so i don't irritate it more, exercise to get the blood flowing, eat some fruits like an apple a day. The key is to not do anything to
  6. Those scars don't look that deep at all. Unless u have enough money to dish out for lasers, i'd just let them fill in naturally over time. When it comes to shallow scars, don't be too hasty or else u might make the situation worse
  7. Hey good luck with accutane, i broke out horribly in the beginning too, but i think the red marks will fade faster with accutane because your skin is shedding so much faster. Try not to freak out during the initial breakout since i got a terrible one too. The only thing you can do is tough it out and use a gentle cleanser and moisturize A LOT or else you'll get more red marks like i did during accutane. I'm not sure if you're going to peel because you're on a lower dose, but don't exfoliate at a
  8. Just wondering, what brand of ACV are you using? I hear the supermarket ones are useless because they're processed and not organic
  9. Wow very well discussed thread, i'll just add my own experiences with accutane so that i can get your opinions on it. I took 4 months of accutane 40-40-80-80 i'm 19 years old, 165lbs Male. I stopped after 4 months because i was getting depressed and couldn't concentrate (these side effects went away almost immediately after stopping my course). As for flushing, i recall the flushing starting during the 2nd month of treatment, and i'd just flush randomly during the day at school for unknown rea
  10. Everybody needs to read this amazing girl's story to gain some perspective and to learn from her positive attitude and courage in dealing with people while physically disfigured because of that tragic event. God bless her and i wish her the best in her life. I agree with Christoff that she has a great personality and i'd be honoured to be her friend.
  11. just curious, how can u be sure if you have clinical depression or just mild depression?
  12. are u taking protein shakes or any other suppliments? I find if i drink any of those i get acne right away
  13. 19 y/o male here attending university here. Your post completely describes my thought processes that i go through so often when i'm trying to convince myself that i'll regret not doing what i want to do now in the future. P.S. I love your new regimen spikey i've been lazily doing that regimen for the past couple of weeks now
  14. Lyssa- your post is really inspirational and honest to me ( a 19 year old guy). I checked out your profile and it says you're 14?! You're going to get far in life with that type of attitude and maturity at that age i promise you. You've already learned how to deal with stupid people and to not let their negativity bother you and that's one of the best things that i've learned in the past year or so also. Although it might not have seemed it at the time, what doesn't us makes us stronger and it'
  15. Have u had any derm visits? If not, definetely go and see what treatments are available before you consider accutane. I have to warn u, i wasn't depressed before accutane, but during the course i definetely became depressed (maybe it was due to a really bad initial breakout lasting 2 months). Anyways, just know that it'll be tough on accutane, but you will get through it and it will most likely make your acne a lot better
  16. congratz on your success boyo! Just one quick question: when your hair thinned, was it thinning a lot on the top of your head compared to other parts of your head?
  17. Kevin it's also obvious that the white patches are where your red marks are. This might be a part of the skin's healing process and once the red marks are fully healed, the area will start producing pigment again. I think all you can do is wait it out, i'm sure it doesn't even look that bad in daylight and it's only noticeable here because of the dark room and flash.
  18. Hi, do you have any pictures before and after your peel just to see if it might work for me?
  19. bumping for you, hopefully somebody knows something
  20. Hi! i'm in the exact same situation as you as you can see in my other post in the red marks forum. I saw a derm and she said no topical product can penetrate deep enough in the dermis to take care of these red marks. She said you just need to wait it out. Yours look like they're about to fade! the colour seems to be pretty light already! The derm says it's 9-12 months waiting time, but it's probably going to be less for you since they're already such a light colour
  21. Between average and severe? are u kidding me? You can barely notice them man trust me stop staring at them in the mirror because they're only terrible in your head.
  22. Redness is usually the same texture as the surrounding skin. If you very slight bumps that might also mean that the pimple has not fully subsided yet and you should wait a while before you start worrying about scars. Enjoy life without acne!
  23. Kevin- so the discolouration of the skin has been present for 2-3 years already? that means that it's not caused by the accutane right? My skin is almost identical to yours right now and the my cheeks also have a slight whitish hue to them with red marks on top of them. Mine was a result of accutane because i'm sure it wasn't like that pre-accutane. If you see your derm and get more information or if anybody else has helpful insight PLEASE POST btw. i've been off accutane for 4 months now and
  24. Hi, it seems your face is very red in this picture. Is it just the lighting or do you have Rosacea? If you have Rosacea it might be better to post in the Rosacea forum for better tips on treating that first before you tackle the red marks. From what i heard, Rosacea can cause broken blood vessels to be visible, which may be what your red marks are
×